File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Returns to Speculators and the Theory of Normal Backwardation

TitleReturns to Speculators and the Theory of Normal Backwardation
Authors
Issue Date1985
Citation
Journal of Finance, 1985, v. 40, n. 1, p. 193-208 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/206385
ISSN
2015 Impact Factor: 5.105
2015 SCImago Journal Rankings: 14.546
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChang, ECen_US
dc.date.accessioned2014-10-28T09:14:38Z-
dc.date.available2014-10-28T09:14:38Z-
dc.date.issued1985en_US
dc.identifier.citationJournal of Finance, 1985, v. 40, n. 1, p. 193-208en_US
dc.identifier.issn0022-1082-
dc.identifier.urihttp://hdl.handle.net/10722/206385-
dc.languageengen_US
dc.relation.ispartofJournal of Financeen_US
dc.titleReturns to Speculators and the Theory of Normal Backwardationen_US
dc.typeArticleen_US
dc.identifier.emailChang, EC:ecchang@hku.hken_US
dc.identifier.authorityChang, EC=rp01050en_US
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.2307/2328055-
dc.identifier.volume40en_US
dc.identifier.issue1en_US
dc.identifier.spage193en_US
dc.identifier.epage208en_US
dc.identifier.isiWOS:A1985ACW0500011-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats